# SDR DL757021442

- Difficulty date: December 13, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 46,328 hours, 23,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N85121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR, THE OUTER CHORD OF THE C1 DOOR CUTOUT LOWER SILL BEAM WAS FOUND CORRODED AND REQUIRED REPLACEMENT.  TO FACILITATE THE REPLACEMENT, THE FS 620 FRAME WEB AND OUTER CHORD WERE CUT BETWEEN STRINGERS 25R-26R AND THE LOWER PORTIONS REMOVED.  THE SILL CHORD WAS REPLACED, AND THE FRAME WEB AND CHORD SPLICED BACK IN PLACE WITH REPAIR DOUBLERS AND ANGLES PER ER/A 384163-14, REV A.
